Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 515162, 2 pages

Qualitative Theory of Functional Differential and Integral Equations

1Department of Mathematics, Faculty of Science, Yuzuncu Yil University, 65080 Van, Turkey
2Laboratoire de Mathematiques, Université Djillali Liabès de Sidi Bel Abbes, 22000 Sidi Bel Abbes, Algeria
3College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, China
4Department of Mathematics, University of Dayton, Dayton, OH 45469, USA
5Department of Mathematics, Damietta Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 10 November 2014; Accepted 10 November 2014

Copyright © 2015 Cemil Tunç et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cemil Tunç, Mouffak Benchohra, Bingwen Liu, Muhammad N. Islam, and Samir H. Saker, “Qualitative Theory of Functional Differential and Integral Equations,” Abstract and Applied Analysis, vol. 2015, Article ID 515162, 2 pages, 2015.